RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1971, Volume 10, Issue 3, Pages 361–367 (Mi mz9724)  

Generalization of the problem of the number of partitions of a finite set

B. I. Selivanov


Abstract: A unified scheme is proposed for obtaining the generating functions for combinatorial objects defined on partitions of finite sets.

Full text: PDF file (916 kB)

English version:
Mathematical Notes, 1971, 10:3, 639–642

Bibliographic databases:

Document Type: Article
UDC: 519.1
Received: 22.12.1969

Citation: B. I. Selivanov, “Generalization of the problem of the number of partitions of a finite set”, Mat. Zametki, 10:3 (1971), 361–367; Math. Notes, 10:3 (1971), 639–642

Citation in format AMSBIB
\Bibitem{Sel71}
\by B.~I.~Selivanov
\paper Generalization of the problem of the number of partitions of a finite set
\jour Mat. Zametki
\yr 1971
\vol 10
\issue 3
\pages 361--367
\mathnet{http://mi.mathnet.ru/mz9724}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=351836}
\zmath{https://zbmath.org/?q=an:0231.05016}
\transl
\jour Math. Notes
\yr 1971
\vol 10
\issue 3
\pages 639--642
\crossref{https://doi.org/10.1007/BF01464728}


Linking options:
  • http://mi.mathnet.ru/eng/mz9724
  • http://mi.mathnet.ru/eng/mz/v10/i3/p361

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:79
    Full text:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019